MathSciNet Relay Station
MathSciNet bibliographic data
MR32944 (11,371c) 46.3X
Fuglede, Bent A commutativity theorem for normal operators. Proc. Nat. Acad. Sci. U. S. A. 36, (1950). 35–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement